MAUDE Adverse Event Report: ACUTUS MEDICAL INC FLEXCATH CROSS TRANSSEPTAL SOLUTION; INTRODUCER, CATHETER

ACUTUS MEDICAL INC FLEXCATH CROSS TRANSSEPTAL SOLUTION; INTRODUCER, CATHETER
Model Number 900310
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Codes Low Blood Pressure/ Hypotension (1914); Pericardial Effusion (3271)
Date of Event 08/13/2025
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Continuation of d10: product id: 10fcc13 product type: sheath product id: pscc100 product type: catheter medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.Medtronic will submit a supplemental report if additional relevant information becomes known.
 
Event or Problem Description
It was reported that following a pulsed field ablation procedure, the patient had a small pericardial effusion at baseline prior to the procedure.The patient was found to have a pericardial effusion larger than baseline, as observed on intracardiac echocardiogram.A pulmonary vein isolation and typical flutter ablation had been completed prior to this finding.The patient was unable to maintain blood pressure due to the effusion, necessitating a pericardiocentesis, during which 240ccs of blood were removed from the pericardial space.The pericardiocentesis stabilized the patient, who was subsequently extubated and had all supporting medications discontinued before leaving the lab.The patient was monitored in the intensive care unit post-procedure, with a pericardial drain remaining in place.The case was completed with pulsed field ablation.No further patient complications have been reported as a result of this event.

Brand Name
FLEXCATH CROSS TRANSSEPTAL SOLUTION
Common Device Name
INTRODUCER, CATHETER
Manufacturer (Section D)
ACUTUS MEDICAL INC
2210 faraday ave, suite 100
carlsbad CA 92008
Manufacturer (Section G)
ACUTUS MEDICAL INC
2210 faraday ave, suite 100
carlsbad CA 92008
Manufacturer Contact
alison sweeney
parkmore business park west
galway 
EI  
091708096
MDR Report Key23005268
Report Number3012120746-2025-00028
Device Sequence Number13391091
Product Code DYB
UDI-Device Identifier00850027837970
UDI-Public(01)00850027837970(17)261014(10)107069
Combination Product (Y/N)N
Initial Reporter StateGA
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 09/09/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model Number900310
Device Catalogue Number900310
Device Lot Number107069
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 08/13/2025
Initial Report FDA Received Date09/09/2025
Date Device Manufactured10/15/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
SEE H11
Outcome Attributed to Adverse Event Required Intervention; Hospitalization;
Patient Age74 YR
Patient SexMale